# SDR CA120103011

- Difficulty date: January 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 65,352 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2730 · Elevator Control System
- Part: Controller
- Part number: 31075440
- Condition: Failed
- Location: Elevator Servo
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED OSCILATIONS IN FLIGHT THAT THEY ATTRIBUTED TO FLIGHT CONTROLS AS WELL AS A BANGING SOUND IN FLIGHT.  MAINTENANCE TO INVESTIGATED ON ARRIVAL.  R & R ACCELEROMETERS 12CE3 + 12CE4 IAW 27-92-16, PB 401+ TSM 27-30-00-810-853.  NO FAULT NOTED. 12CE3, PN J172ABM, SN OFF 5594.  12CE4, PN J172ABM, SN OFF 5593., MFG: THOMSON CSF SEXTANT  SIMILAR SYMPTOMS ON THE FOLLOWING FLIGHT: THE FLIGHT CREW REPORTED THERE WERE FLIGHT CONTROL PROBLEMS AND SUSPECTED UNCOMMANDED ELEVATOR MOVEMENT IN CRUISE. MAINTENANCE INVESTIGATING ELEVATOR SERVO CONTROLS 34CE1 AND 34CE2 REPLACED IAW AMM 27-34-51 PB401. SEC 2 REPLACED AND TESTED SERVICABLE AS PER AMM 27-94-34 PB 401. PN OFF: 31075-220, SN 1530, PN OFF: 31075-440, SN 3419, PN OFF: B372BAM0511, SN 136, NO FURTHER ISSUES.
